# SDR AALA202402236882

- Difficulty date: February 20, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 26,739 hours, 3,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING GROUND TEST FOUND OVERHEAD AISLE EMERGENCY LIGHT INOP ATDOOR 2R. MAINTENANCE REPLACED WELS CONTROL UNIT AND BATTERY UNIT IAW AMM 33-51-07, OK
